# SDR ASAA2019011027759

- Difficulty date: January 10, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 14,007 hours, 4,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN OVERWING EMERGENCY SIGN LEGENDS KNOCKED OFF FIXTURE. GROUNDED - YES. REINSTALLED EMERGENCY SIGN. OPS CHECK OKAY.
